# SDR CALA0000723

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO DOOR OUTER FRAME AT AFT LATCH.  THE CRACKED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 29.
